# SDR N6WA20131117001

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 23,498 hours, 16,610 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OUTER PAX DOOR HANDLE CAUTION MESSAGE IN FLIGHT.  OPERATION & FUNCTIONAL CHECKED GOOD AT THIS TIME IAW CRJ700 AMM 52-11-00.
